Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

No periods, unable to conceive. Taking deviry medication, no relief. Treatment?

hi madam, I am XXXX. I have one doubt. I got married and 7 months ago, Now am not preganut. My mensenses cycle now get stoped for last 2 months. so i cuncel the doctor she told take dubstin tablet for 3days in first month so problem solve for 1st month. 2nd month also same problem this time i take deviry 10mg for 3dyas (11th to 13 day and Night) now mensenses not come. my peirod date is 25th.what to do ? am totly disturbed? pls reply me
Asked On : Sat, 23 Jun 2012
Answers:  2 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hi welcome to hcm.see first you do pregnancy test and if it positive then gud luck to u but if it negative then concern gynec for your menstrual irregularities.since how long do u have these period irregularities?you have to do some gynec work up like HB,THROID FUNCTION TEST,PROLACTIN,FSH,LH,OESROGEN,PROGESTERONE. and also sonography for rule out internal abnormalities.don't be much worries or tense because it leads to hormonal disturbance.also your husband semen analysis which is also regular exercise and healthy diet
Answered: Wed, 25 Jul 2012
General & Family Physician Dr. Bimal Desai's  Response
hi first confirm your self by checking self pregnancy test if it turns negative then hormonal withdrawal tablets should be taken for 3 days & then stopped.wait for 4-5 days & if bleeding will not occur then take advise of gynecologist he will prescribed you a hormonal therapy for 3 months that might solve your problem.
Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor